中国科学院理论物理研究所机构知识库
Advanced  
ITP OpenIR  > 理论物理所2017年知识产出  > 期刊论文
题名: Exact solution of the two-axis countertwisting Hamiltonian
作者: Pan, F ;  Zhang, YZ ;  Draayer, JP
刊名: ANNALS OF PHYSICS
出版日期: 2017
卷号: 376, 页码:182-193
关键词: Exactly solvable models ;  Two-axis countertwisting interactions ;  Bethe ansatz
学科分类: Physics
DOI: http://dx.doi.org/10.1016/j.aop.2016.11.019
通讯作者: Zhang, YZ (reprint author), Univ Queensland, Sch Math & Phys, Brisbane, Qld 4072, Australia.
文章类型: Article
英文摘要: It is shown that the two-axis countertwisting Hamiltonian is exactly solvable when the quantum number of the total angular momentum of the system is an integer after the Jordan-Schwinger (differential) boson realization of the SU(2) algebra. Algebraic Bethe ansatz is used to get the exact solution with the help of the SU(1,1) algebraic structure, from which a set of Bethe ansatz equations of the problem is derived. It is shown that solutions of the Bethe ansatz equations can be obtained as zeros of the Heine Stieltjes polynomials. The total number of the four sets of the zeros equals exactly 2J + 1 for a given integer angular momentum quantum number J, which proves the completeness of the solutions. It is also shown that double degeneracy in level energies may also occur in the J -> infinity limit for integer J case except a unique non-degenerate level with zero excitation energy. (C) 2016 Elsevier Inc. All rights reserved.
类目[WOS]: Physics, Multidisciplinary
关键词[WOS]: SPIN STATES ;  LMG MODEL ;  ENTANGLEMENT ;  INFORMATION ;  SYSTEMS
项目资助者: US National Science Foundation [OCI-0904874, ACI-1516338] ;  US Department of Energy [DE-SC0005248] ;  Southeastern Universities Research Association ;  China-US Theory Institute for Physics with Exotic Nuclei (CUSTIPEN) [DE-SC0009971] ;  National Natural Science Foundation of China [11375080, 11675071] ;  Australian Research Council [DP140101492] ;  LSU-LNNU joint research program [9961]
语种: 英语
Citation statistics: 
内容类型: 期刊论文
URI标识: http://ir.itp.ac.cn/handle/311006/22167
Appears in Collections:理论物理所2017年知识产出_期刊论文

Files in This Item: Download All
File Name/ File Size Content Type Version Access License
Exact solution of the two-axis countertwisting Hamiltonian - Pan, Zhang, Draayer - 2016.pdf(396KB)----开放获取View Download

Recommended Citation:
Pan, F,Zhang, YZ,Draayer, JP. Exact solution of the two-axis countertwisting Hamiltonian[J]. ANNALS OF PHYSICS,2017,376:182-193.
Service
 Recommend this item
 Sava as my favorate item
 Show this item's statistics
 Export Endnote File
Google Scholar
 Similar articles in Google Scholar
 [Pan, F]'s Articles
 [Zhang, YZ]'s Articles
 [Draayer, JP]'s Articles
CSDL cross search
 Similar articles in CSDL Cross Search
 [Pan, F]‘s Articles
 [Zhang, YZ]‘s Articles
 [Draayer, JP]‘s Articles
Related Copyright Policies
Null
Social Bookmarking
  Add to CiteULike  Add to Connotea  Add to Del.icio.us  Add to Digg  Add to Reddit 
文件名: Exact solution of the two-axis countertwisting Hamiltonian - Pan, Zhang, Draayer - 2016.pdf
格式: Adobe PDF
此文件暂不支持浏览
所有评论 (0)
暂无评论
 
评注功能仅针对注册用户开放,请您登录
您对该条目有什么异议,请填写以下表单,管理员会尽快联系您。
内 容:
Email:  *
单位:
验证码:   刷新
您在IR的使用过程中有什么好的想法或者建议可以反馈给我们。
标 题:
 *
内 容:
Email:  *
验证码:   刷新

Items in IR are protected by copyright, with all rights reserved, unless otherwise indicated.

 

 

Valid XHTML 1.0!
Copyright © 2007-2018  中国科学院理论物理研究所 - Feedback
Powered by CSpace